MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M006D2201-003
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the delivery device had something in it that was blocking visualization.The procedure was completed with another device.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this device was thoroughly analyzed.Visual analysis did not identify any damage or abnormalities.The device passed mechanical and functional testing.The reported allegation could not be confirmed.A risk review was completed and confirmed that the event of foreign material present in device was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.There is no objective evidence that the user did not properly handle or use the device according to the instructions for use (ifu).A conclusion code of no problem detected was assigned to this investigation.This conclusion was selected because the reason for foreign material present in device could not be substantiated during functional testing and no other fault conditions were identified.A syringe was not returned with device.No foreign material (fm) was found in device or bag.The device passed mechanical testing.The needle retracted and deployed, and the function of the buttons worked as intended.A replacement lab syringe was used for functional testing.The device passed functional testing.The device performed prime, pretreatment, and 5 full treatments without any issues or errors.The evidence from the product record review did not identify a potential product quality issue or new patient harm.It can be concluded that the product operates as intended with no issues.

Brand Name
REZUM
Common Device Name
UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24571701
Report Number2124215-2026-13700
Device Sequence Number15549587
Product Code KNS
UDI-Device Identifier08714729992547
UDI-Public(01)08714729992547(17)270919(10)37896212
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K190093
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006D2201-003
Device Catalogue NumberM006D2201-003
Device Lot Number0037896212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown